Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jun 15, 2011, 8:21 PM EDT for Pulaski County, White County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 15, 2011, 8:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
Counties Pulaski County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WWUS83 KIWX 160021
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED JUN 15 2011
INZ012-013-020-160045-
PULASKI IN-STARKE IN-WHITE IN-
721 PM CDT WED JUN 15 2011
...SHOWERS AND THUNDERSTORMS MOVING TOWARD WHITE...PULASKI AND
SOUTHERN STARKE COUNTIES IN NORTHWEST INDIANA...
AT 718 PM CDT/818 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF NORTH JUDSON TO 19 MILES SOUTHWEST OF
WOLCOTT...MOVING EAST AT 20 MPH.
WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS WITH UP TO AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WINAMAC...
MONON...
BASS LAKE AND RIPLEY...
ORA AND BEARDSTOWN...
REYNOLDS AND LAKESIDE...
SMITHSON...BUFFALO AND VANMETER PARK...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4081 8710 4084 8708 4084 8699 4091 8698
4092 8694 4103 8694 4124 8677 4118 8647
4113 8647 4058 8691 4058 8710
TIME...MOT...LOC 0019Z 267DEG 17KT 4117 8666 4052 8719
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 15, 7:36 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 15, 7:36 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 736 PM EDT WED JUN 15 2011 .AVIATION... LOW PRESSURE CENTERED NEAR CHICAGO THIS EVE WITH AN OCCLUDED FRONT SOUTHWARD ACROSS ERN IL. SCT SHOWERS AND TSTMS ALONG THE FRONT SHOULD IMPACT THE TERMINALS BETWEEN 00Z-06Z AS THE FRONT MOVES EAST ACROSS THE AREA. GIVEN LIMITED INSTABILITY AND ISOLATED COVERAGE OF TSTMS ATTM... LEFT TS MENTION OUT OF TAFS. AS OCCLUDED FRONT MOVES THROUGH... DIMINISHING WINDS IN THE SFC TROF SHOULD COMBINE WITH DIURNAL COOLING TO CAUSE SOME LOWERING OF THE STRATUS AND BR DEVELOPMENT OVERNIGHT. UPR LOW WILL MOVE EAST ALONG THE MI /IN-OH BORDER ON THU. COOL POOL ALOFT SHOULD HELP DESTABILIZE AIRMASS LEADING TO SCT AFTN TSTMS. FOR NOW FCST VFR CONDITIONS WITH CB'S DURING THE DAY THURSDAY FOR TSTM POTENTIAL. && .UPDATE... GRIDS UPDATED TO BUMP UP POPS WRN PORTION AS CONVECTION MOVG INTO THIS AREA AHEAD OF OCCLUDED FRONT. WITH DECREASING INSTABILITY THIS EVE... EXPECT A DIMINISHING TREND IN COVERAGE AS THE FRONT MOVES EAST... SO KEPT ERN PORTIONS OF THE CWA IN CHC POPS THROUGH THE NIGHT. && .PREV DISCUSSION... /ISSUED 426 PM EDT WED JUN 15 2011/ SHORT TERM... TONIGHT THROUGH THURSDAY NIGHT. WAVE SHEARING OUT ACROSS ILLINOIS ATTM. STILL ENOUGH ENERGY WITH IT TO ALLOW FOR SOME ELEVATED INSTABILITY...JUST ENOUGH THAT WITH THE HELP OF AN OUTFLOW BOUNDARY FROM THE SOUTH SCATTERED CONVECTION HAS REDEVELOPED. THIS IS MAINLY ROOTED ABOVE THE SFC AS IT PASSES OVER AREAS THAT SEEN RAINFALL ONLY A FEW HOURS AGO AND NO SIG HEATING. AS A RESULT DO NOT ANTICIPATE MUCH OVERALL CONCERN WITH THIS ACTIVITY. MAY USE A PRE 1ST PERIOD DEPENDING ON COVERAGE OF THE AREA. OTHERWISE SHOWERS SHOULD DIMINISH THIS EVENING AS MAIN ENERGY SHIFTS NORTH. DESPITE LACK OF RAIN...LOW CLOUDS WILL LIKELY LINGER WITH MOIST BOUNDARY LAYER AND DECENT INVERSION TO TRAP THE MSTR. LOWS TONIGHT WILL DROP OFF MUCH WITH EXPECTED CLOUD COVER...GENERALLY INTO THE LOWER 60S. ON THURSDAY LIMITED HEATING SHOULD ALLOW FOR LOW CLOUDS TO BREAK UP SOMEWHAT WITH SOME POCKETS OF CLEARING. THIS WILL BE SHORT LIVED AS UPPER LOW PRESENTLY OVER MINNESOTA DROPS SOUTHEAST. COLD POOL ASSOCIATED WITH THE LOW AND LIMITED HEATING SHOULD ALLOW FOR SCT SHOWERS AND STORMS. IF ENOUGH HEATING CAN BE REALIZED...SOME POTENTIAL FOR SMALL HAIL AND GUSTY WINDS WITH DEPARTURE OF 50 KT MID LEVEL JET. HAVE WENT SCT WORDING FOR NOW WITH CHANCES FOR INCREASE TO LIKELY IF MORE IN THE WAY OF CLEARING OCCURS. SYSTEM WILL LINGER INTO THURS NGT BUT BEST FORCING WILL SHIFT EAST LEAVING BEHIND A SMALL CHANCE FOR SHOWERS IN THE FAR EAST DURING THE EVENING. LONG TERM... FRIDAY THROUGH WEDNESDAY...AN UPPER LEVEL RIDGE WILL GRADUALLY BUILD INTO THE AREA THIS PERIOD AS WEAK SHORT WAVE TROFS MOVE NORTHEAST AND PROVIDE THE CHANCE FOR SHOWERS AND STORMS. FOR THIS PACKAGE... BLENDED THE ECMWF WITH THE CANADIAN GEM. THE OPERATION RUN OF THE GFS IS OUT OF PHASE WITH THE BULK OF GFS ENSEMBLE MEMBERS HANDLING A SIGNIFICANT SHORT WAVE TROF NEXT WEEK. HPC 5 DAY FORECAST FOR THE NORTHERN HALF OF INDIANA INCLUDES RAINFALL AMOUNTS OF 1.5 INCHES TO 4.0 INCHES...WITH MUCH OF THIS FALLING AFTER FRIDAY MORNING. GIVEN BOUNDARIES MOVING ACROSS THE AREA ALONG WITH SIGNIFICANT LOW LEVEL THETA E ADVECTION...HAVE ADDED A CHANCE FOR STORMS SOME PERIODS TO COME IN LINE WITH THE LATEST CANADIAN/ECMWF EXPECTATIONS. HAVE KEPT MONDAY DRY FOR NOW...BUT CONCERN THAT A WEAK CAP MAY NOT BE ABLE TO HOLD BACK CONVECTION WITH 4000-5000 J/KG ENERGY AVAILABLE. PREVIOUS DISCUSSION.../ISSUED 144 PM EDT WED JUN 15 2011/ AVIATION... TRIED TO ADD SOME TIMING TO UPSTREAM SHOWERS SET TO MOVE THROUGH MID TO LATE AFTERNOON. NOT SURE HOW MUCH LIGHTNING WILL BE AROUND WITH THESE SO HAVE WENT WITH PREDOMINATE SHOWER AND CB MENTION FOR NOW. IFR CIGS WILL SETTLE IN GIVEN MSTR AROUND FROM RAIN AND APPROACHING LOW. SOME IMPROVEMENT WILL OCCUR DURING THE DAY THURS BEFORE NEXT WAVE DROPS SOUTH AND SPARKS OFF ADDITIONAL SHOWERS AND A FEW STORMS...STARTING TOWARDS THE END OF THIS FORECAST PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...SKIPPER AVIATION/UPDATE...JT
Hazardous weather outlook, Jun 15, 5:02 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 502 AM EDT WED JUN 15 2011 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-161000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 502 AM EDT WED JUN 15 2011 /402 AM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY...ESPECIALLY THIS MORNING WEST OF STATE ROUTE 19. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM ELKHART TO DECATUR. NONE OF THE THUNDERSTORMS TODAY OR TONIGHT ARE EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND SATURDAY THROUGH SUNDAY AND AGAIN NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 15, 3:01 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 301 PM EDT WED JUN 15 2011 INZ006>009-017-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005- 015-016-024-025-152015- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 301 PM EDT WED JUN 15 2011 ...SHORT PERIOD OF STRONG WINDS THIS AFTERNOON... A SMALL SCALE LOW PRESSURE SYSTEM BEHIND AN AREA OF DISSIPATING SHOWERS AND THUNDERSTORMS... REFERRED TO AS A WAKE LOW... WILL CAUSE WIND GUSTS OF 30 TO 40 MPH ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO UNTIL ABOUT 400 PM EDT. THESE WINDS MAY BE STRONG ENOUGH TO CAUSE SOME TREE LIMBS TO FALL... SO PEOPLE IN THE AREA SHOULD USE CAUTION AND MOVE INDOORS UNTIL THE STRONG WINDS SUBSIDE.
Special weather statement, Jun 15, 3:03 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 303 PM EDT WED JUN 15 2011 INZ006>009-017-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005- 015-016-024-025-152015- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 303 PM EDT WED JUN 15 2011 ...SHORT PERIOD OF STRONG WINDS THIS AFTERNOON... A SMALL SCALE LOW PRESSURE SYSTEM BEHIND AN AREA OF DISSIPATING SHOWERS AND THUNDERSTORMS... REFERRED TO AS A WAKE LOW... WILL CAUSE WIND GUSTS OF 30 TO 40 MPH ACROSS NORTHEAST INDIANA... NORTHWEST OHIO... AND THE ADJACENT COUNTIES IN SOUTHERN MICHIGAN UNTIL ABOUT 400 PM EDT. THESE WINDS MAY BE STRONG ENOUGH TO CAUSE SOME TREE LIMBS TO FALL... SO PEOPLE IN THE AREA SHOULD USE CAUTION AND MOVE INDOORS UNTIL THE STRONG WINDS SUBSIDE.
Local storm report, Jun 15, 3:15 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND DMG 9 S COLDWATER 41.81N 85.00W
06/15/2011 BRANCH MI EMERGENCY MNGR
TREES AND POWER LINES IN ABOUT 15 LOCATIONS IN SOUTH
AND NORTH END OF BRANCH COUNTY.
&&
EVENT NUMBER IWX1101052Local storm report, Jun 15, 5:14 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND DMG 9 S COLDWATER 41.81N 85.00W
06/15/2011 BRANCH MI EMERGENCY MNGR
TREES AND POWER LINES DOWN IN ABOUT 15 LOCATIONS IN
SOUTH AND NORTH END OF BRANCH COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER IWX1101052Special weather statement, Jun 15, 7:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM CDT WED JUN 15 2011
INZ003-004-012>014-020-160015-
LA PORTE IN-MARSHALL IN-PULASKI IN-ST. JOSEPH IN-STARKE IN-WHITE IN-
647 PM CDT WED JUN 15 2011
...SHOWERS AND THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL AND
SOUTHWESTERN ST. JOSEPH COUNTIES IN NORTH CENTRAL INDIANA...AND
WESTERN WHITE...PULASKI...SOUTHEASTERN LA PORTE AND STARKE COUNTIES
IN NORTHWEST INDIANA...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING
FROM KINGSFORD HEIGHTS TO 27 MILES SOUTHWEST OF WOLCOTT...MOVING
EAST AT 20 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WITH UP TO
AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
KNOX...
MEDARYVILLE AND NORTH JUDSON...
FRANCESVILLE AND HAMLET...
NORTH LIBERTY...WOLCOTT AND WALKERTON...
MONON AND KOONTZ LAKE...
FISH LAKE AND CLARKS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4083 8710 4084 8700 4091 8698 4092 8694
4128 8694 4160 8667 4155 8620 4059 8699
4058 8710
TIME...MOT...LOC 2345Z 277DEG 18KT 4151 8661 4051 8742Special weather statement, Jun 15, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED JUN 15 2011
INZ012-013-020-160045-
PULASKI IN-STARKE IN-WHITE IN-
721 PM CDT WED JUN 15 2011
...SHOWERS AND THUNDERSTORMS MOVING TOWARD WHITE...PULASKI AND
SOUTHERN STARKE COUNTIES IN NORTHWEST INDIANA...
AT 718 PM CDT/818 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF NORTH JUDSON TO 19 MILES SOUTHWEST OF
WOLCOTT...MOVING EAST AT 20 MPH.
WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS WITH UP TO AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WINAMAC...
MONON...
BASS LAKE AND RIPLEY...
ORA AND BEARDSTOWN...
REYNOLDS AND LAKESIDE...
SMITHSON...BUFFALO AND VANMETER PARK...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4081 8710 4084 8708 4084 8699 4091 8698
4092 8694 4103 8694 4124 8677 4118 8647
4113 8647 4058 8691 4058 8710
TIME...MOT...LOC 0019Z 267DEG 17KT 4117 8666 4052 8719The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:48 PM EDT | Special Weather Statement | IWX | Pulaski, White | 27 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | IWX | Cass | 26 min |
| Jun 15, 9:48 PM EDT | Special Weather Statement | IWX | Cass, Miami | 27 min |
| Jun 16, 11:08 AM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 52 min |
| Jun 16, 11:51 AM EDT | Special Weather Statement | IWX | Fulton, Williams | 54 min |
| Jun 16, 11:55 AM EDT | Special Weather Statement | IWX | Fulton, Williams | 50 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.